On Answer to Kirk-Shahzad’s Question for Strong b-TVS Cone Metric Spaces

Authors

  • Doan Trong Hieu Faculty of Basic Sciences, Quang Ninh University of Industry, Quang Ninh 01000, Vietnam
  • Bui The Hung Department of Mathematics, Thai Nguyen University of Education, Thai Nguyen 24000, Vietnam
  • Muhammad Sirajo Abdullahi Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi, Bangkok 10140, Thailand, Department of Mathematics, Faculty of Science, Usmanu Danfodiyo University, Sokoto 234, Nigeria
  • Poom Kumam Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi, Bangkok 10140, Thailand

Keywords:

Fixed point, Completion, Neighborhood property, Strong b-TVS cone metric space

Abstract

In this paper, we introduced the concept of strong b-TVS cone metric space. Furthermore, we proved that any strong b-TVS cone metric space has a completion. Our results gave an analogue answer to Kirk-Shahzad’s question in the case of strong b-TVS cone metric spaces.

Downloads

Download data is not yet available.

Author Biographies

Doan Trong Hieu, Faculty of Basic Sciences, Quang Ninh University of Industry, Quang Ninh 01000, Vietnam

 

 

Bui The Hung, Department of Mathematics, Thai Nguyen University of Education, Thai Nguyen 24000, Vietnam

 

 

Muhammad Sirajo Abdullahi, Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi, Bangkok 10140, Thailand, Department of Mathematics, Faculty of Science, Usmanu Danfodiyo University, Sokoto 234, Nigeria

 

 

Downloads

Published

2022-03-28

How to Cite

Hieu, D. T. ., Hung, B. T., Sirajo Abdullahi, M., & Kumam, P. (2022). On Answer to Kirk-Shahzad’s Question for Strong b-TVS Cone Metric Spaces. Science & Technology Asia, 27(1), 20–30. Retrieved from https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/241147

Issue

Section

Physical sciences